# SDR LR7A2023060503289

- Difficulty date: June 5, 2023
- Submitted: June 7, 2023
- Operation: Air carrier
- Aircraft: N406LC
- Make and model: Lkheed 382G
- Aircraft serial: 4676
- Aircraft time: 56,078 hours, 34,354 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 2024T3O25
- Condition: Cracked
- Location: Lt Le Flap
- Component: Lh Outer Wing F, Lkheed
- Component part number: 37051619
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-2 CHECK UNDER JOB CARD HB2703, FOUND LH OUTBOARD FLAP LEADING EDGE LOWER SKIN CRACKED AT OWFS241L. / REPAIRED IAW LOCKHEED SMP583 SRM, FIGURE 51-140-12.    NR# 1000952612. / PSE# 57-50-16, AD 2012-06-09
